# SDR ASAA2023090545032

- Difficulty date: September 5, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 27,350 hours, 8,566 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE #60441010 APU FAULT LIGHT ILLUMINATED DURING CSS ATTEMPT. GROUNDED - YES. ON DEFERRAL.
